| Model Number |
3186 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
09/19/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced loss of therapy.Troubleshooting revealed high impedance on one lead.As a result, surgical intervention was undertaken on (b)(6) 2022 wherein the lead was explanted and replaced to address the issue.It is unknown which lead had high impedance.
Additional Manufacturer Narrative
Date of event is estimated.The allegation is against 1 of 2 leads however, it is unknown which lead, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: lead, model: 3186, udi: (b)(4), batch: 3886836.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.